# SDR CA011108002

- Difficulty date: October 23, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Beech TC-45G
- Aircraft time: 11,296 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 71166
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 EXHAUST VALVE HEAD BROKE OFF CONTACTING PISTON AND BENDING CONNECTING ROD.
